advertisement
Question
Posted by: tired | 2007/12/19

extremely fatigued all day

I have started on Lorien about 6 weeks ago but am so incredibly tired that I struggle to get through the day - would it help if I take it at night as opposed to in the morning. I take Librax at night as well.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

It might well be worth trying taking the Lorien at night. Though some patterns of side-effects are fairly common and predictable, others are idiosyncratic, and if the medicine makes you drowsy, try taking it when drowsiness would be convenient and indeed handy. You might not then need the Librax at night

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement